Takis Sakkalis, "On a theorem of H. Hopf", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 549325, 4 pages, 1990. https://doi.org/10.1155/S0161171290001132
On a theorem of H. Hopf
A simple proof of a theorem of H. Hopf , via Morse theory, is given.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.